Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Have palpitations, chest burn, fatigue. On ciplarla, aztor. Done angiogram. Help?

hello doctor i am feeling vicks eating sensation at chest for some times , what is this cause of , i am recently effectewith palpitations and using medcine line , CIPLARLA-40,AZTOR,REXIPRA-20mg , and REVOTRIL-0.5 mg,Doctors said i do not have any heart problem , they did all tests except angiogram . Can i go for angiogram also?? all other tests are giving very normal results. Some times i feel fatigueat my chest. and some sort of pain. pls help me
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Cardiologist 's  Response
Dear Danam
Thanks for writing to us.

you have not given your age? if you have diabetes? and what exactly ails you?(in detail).

if all your cardiac tests are normal and you can do routine exercise/running etc without any discomfort, then an angiogram is not on cards, at least for now. moreover if you have undergone a stress test/ TMT and it is normal and your exercise capacity was ok, then angiogram should not be done at all. Ciplar is a good drug for palpitations. please consult your physician for these non-specific symptoms and relax a bit . Angiogram is not meant to be done like this.

feel free to discuss with more details


sukhvinder singh

Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor